# SDR CALA2014061691288

- Difficulty date: June 15, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 64,819 hours, 7,576 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW A CHECK, DOOR 5R, FWD SILL LIGHT INOPERATIVE.  LIGHT SOCKET IS SPINNING, NEED NEW LIGHT ASSEMBLY PCN 585-1471.
